# SDR P5CA9700297

- Difficulty date: February 10, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LANDING GEAR AFT LOWER CORNER OF FLYING DOOR CRACKED.  REMOVED AND REPLACED LEFT W/L/G INBD DOOR I/A/W M.M. 32-12-06.
